MathSciNet Relay Station
MathSciNet bibliographic data
MR2237493 31B15 (41A25)
Brauchart, Johann S. About the second term of the asymptotics for optimal Riesz energy on the sphere in the potential-theoretical case. Integral Transforms Spec. Funct. 17 (2006), no. 5, 321–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement